Generalized Hukuhara Differentiability of Interval-valued Functions and Interval Differential Equations
Author
Abstract
Suggested Citation
Download full text from publisher
References listed on IDEAS
- Chalco-Cano, Y. & Román-Flores, H., 2008. "On new solutions of fuzzy differential equations," Chaos, Solitons & Fractals, Elsevier, vol. 38(1), pages 112-119.
- Luciano Stefanini, 2008. "A generalization of Hukuhara difference for interval and fuzzy arithmetic," Working Papers 0801, University of Urbino Carlo Bo, Department of Economics, Society & Politics - Scientific Committee - L. Stefanini & G. Travaglini, revised 2008.
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- Luciano Stefanini & Barnab?s Bede, 2012. "Some notes on generalized Hukuhara differentiability of interval-valued functions and interval differential equations," Working Papers 1208, University of Urbino Carlo Bo, Department of Economics, Society & Politics - Scientific Committee - L. Stefanini & G. Travaglini, revised 2012.
- Beatriz Hernández-Jiménez & Gabriel Ruiz-Garzón & Antonio Beato-Moreno & Rafaela Osuna-Gómez, 2021. "A Better Approach for Solving a Fuzzy Multiobjective Programming Problem by Level Sets," Mathematics, MDPI, vol. 9(9), pages 1-14, April.
- Luciano Stefanini & Barnab?s Bede, 2012. "Generalized Fuzzy Differentiability with LU-parametric Representation," Working Papers 1210, University of Urbino Carlo Bo, Department of Economics, Society & Politics - Scientific Committee - L. Stefanini & G. Travaglini, revised 2012.
- Sankar Prasad Mondal, 2016. "Differential equation with interval valued fuzzy number and its applications," International Journal of System Assurance Engineering and Management, Springer;The Society for Reliability, Engineering Quality and Operations Management (SREQOM),India, and Division of Operation and Maintenance, Lulea University of Technology, Sweden, vol. 7(3), pages 370-386, September.
- Yating Guo & Guoju Ye & Wei Liu & Dafang Zhao & Savin Treanţǎ, 2021. "Optimality Conditions and Duality for a Class of Generalized Convex Interval-Valued Optimization Problems," Mathematics, MDPI, vol. 9(22), pages 1-14, November.
- R. Osuna-Gómez & B. Hernández-Jiménez & Y. Chalco-Cano & G. Ruiz-Garzón, 2018. "Different optimum notions for fuzzy functions and optimality conditions associated," Fuzzy Optimization and Decision Making, Springer, vol. 17(2), pages 177-193, June.
- Md Sadikur Rahman & Ali Akbar Shaikh & Irfan Ali & Asoke Kumar Bhunia & Armin Fügenschuh, 2021. "A Theoretical Framework for Optimality Conditions of Nonlinear Type-2 Interval-Valued Unconstrained and Constrained Optimization Problems Using Type-2 Interval Order Relations," Mathematics, MDPI, vol. 9(8), pages 1-22, April.
- Tofigh Allahviranloo & Zahra Noeiaghdam & Samad Noeiaghdam & Juan J. Nieto, 2020. "A Fuzzy Method for Solving Fuzzy Fractional Differential Equations Based on the Generalized Fuzzy Taylor Expansion," Mathematics, MDPI, vol. 8(12), pages 1-24, December.
- Barnab?s Bede & Luciano Stefanini, 2012. "Generalized Differentiability of Fuzzy-valued Functions," Working Papers 1209, University of Urbino Carlo Bo, Department of Economics, Society & Politics - Scientific Committee - L. Stefanini & G. Travaglini, revised 2012.
- Animesh Mahata & Sankar Prasad Mondal & Ali Ahmadian & Fudiah Ismail & Shariful Alam & Soheil Salahshour, 2018. "Different Solution Strategies for Solving Epidemic Model in Imprecise Environment," Complexity, Hindawi, vol. 2018, pages 1-18, May.
- Luhandjula, M.K. & Rangoaga, M.J., 2014. "An approach for solving a fuzzy multiobjective programming problem," European Journal of Operational Research, Elsevier, vol. 232(2), pages 249-255.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Sankar Prasad Mondal & Tapan Kumar Roy, 2017. "Solution of second order linear fuzzy ordinary differential equation by Lagrange multiplier method with application in mechanics," OPSEARCH, Springer;Operational Research Society of India, vol. 54(4), pages 766-798, December.
- A. Rufián-Lizana & Y. Chalco-Cano & G. Ruiz-Garzón & H. Román-Flores, 2014. "On some characterizations of preinvex fuzzy mappings," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer;Sociedad de Estadística e Investigación Operativa, vol. 22(2), pages 771-783, July.
- Thanh-Lam Nguyen, 2017. "Methods in Ranking Fuzzy Numbers: A Unified Index and Comparative Reviews," Complexity, Hindawi, vol. 2017, pages 1-13, July.
- Jules Sadefo Kamdem & Babel Raïssa Guemdjo Kamdem & Carlos Ougouyandjou, 2021.
"S-ARMA Model and Wold Decomposition for Covariance Stationary Interval-Valued Time Series Processes,"
New Mathematics and Natural Computation (NMNC), World Scientific Publishing Co. Pte. Ltd., vol. 17(01), pages 191-213, March.
- Jules Sadefo-Kamdem & Babel Raïssa Guemdjo Kamdem & Carlos Ougouyandjou, 2021. "S-ARMA model and Wold decomposition for covariance stationary interval-valued time series processes," Post-Print hal-02901595, HAL.
- Eman Hussain & Ayad Ali, 2013. "Homotopy Analysis Method for Solving Fuzzy Integro-Differential Equations," Modern Applied Science, Canadian Center of Science and Education, vol. 7(3), pages 1-15, March.
- Nguyen Dinh Phu, 2016. "On Nonlocal Initial Problems for Fuzzy Differential Equations and Environmental Pollution Problems," Academic Journal of Applied Mathematical Sciences, Academic Research Publishing Group, vol. 2(8), pages 77-92, 08-2016.
- Qingsong Mao & Huan Huang, 2021. "Interval Ranges of Fuzzy Sets Induced by Arithmetic Operations Using Gradual Numbers," Mathematics, MDPI, vol. 9(12), pages 1-15, June.
- Saed Mallak & Doa’a Farekh & Basem Attili, 2021. "Numerical Investigation of Fuzzy Predator-Prey Model with a Functional Response of the Form Arctan ( ax )," Mathematics, MDPI, vol. 9(16), pages 1-22, August.
- Ho Vu, 2017. "Random Fuzzy Differential Equations with Impulses," Complexity, Hindawi, vol. 2017, pages 1-11, June.
- Alijani, Zahra & Baleanu, Dumitru & Shiri, Babak & Wu, Guo-Cheng, 2020. "Spline collocation methods for systems of fuzzy fractional differential equations," Chaos, Solitons & Fractals, Elsevier, vol. 131(C).
- Sadefo Kamdem, J. & Mbairadjim Moussa, A. & Terraza, M., 2012.
"Fuzzy risk adjusted performance measures: Application to hedge funds,"
Insurance: Mathematics and Economics, Elsevier, vol. 51(3), pages 702-712.
- J. Sadefo Kamdem & A. Mbairadjim Moussa & M. Terraza, 2012. "Fuzzy risk adjusted performance measures: Application to hedge funds," Post-Print hal-02901867, HAL.
- Alfred Mbairadjim Moussa & Jules Sadefo Kamdem & Michel Terraza, 2012. "Fuzzy risk adjusted performance measures: application to Hedge funds," Working Papers 12-24, LAMETA, Universtiy of Montpellier, revised Sep 2012.
- Harb, Ahmad M. & Smadi, Issam A., 2009. "Tracking control of DC motors via mimo nonlinear fuzzy control," Chaos, Solitons & Fractals, Elsevier, vol. 42(2), pages 702-710.
- Hoang Viet Long & Haifa Bin Jebreen & Y. Chalco-Cano, 2020. "A New Continuous-Discrete Fuzzy Model and Its Application in Finance," Mathematics, MDPI, vol. 8(10), pages 1-15, October.
- R. Sujatha & T. M. Rajalaxmi, 2016. "Hierarchical Fuzzy Hidden Markov Chain for Web Applications," International Journal of Information Technology & Decision Making (IJITDM), World Scientific Publishing Co. Pte. Ltd., vol. 15(01), pages 83-118, January.
- Animesh Mahata & Sankar Prasad Mondal & Ali Ahmadian & Fudiah Ismail & Shariful Alam & Soheil Salahshour, 2018. "Different Solution Strategies for Solving Epidemic Model in Imprecise Environment," Complexity, Hindawi, vol. 2018, pages 1-18, May.
- U. M. Pirzada & V. D. Pathak, 2013. "Newton Method for Solving the Multi-Variable Fuzzy Optimization Problem," Journal of Optimization Theory and Applications, Springer, vol. 156(3), pages 867-881, March.
- Fanyong Meng & Xiaohong Chen & Chunqiao Tan, 2016. "Cooperative fuzzy games with interval characteristic functions," Operational Research, Springer, vol. 16(1), pages 1-24, April.
- Debdas Ghosh, 2016. "A Newton method for capturing efficient solutions of interval optimization problems," OPSEARCH, Springer;Operational Research Society of India, vol. 53(3), pages 648-665, September.
- Beatriz Hernández-Jiménez & Gabriel Ruiz-Garzón & Antonio Beato-Moreno & Rafaela Osuna-Gómez, 2021. "A Better Approach for Solving a Fuzzy Multiobjective Programming Problem by Level Sets," Mathematics, MDPI, vol. 9(9), pages 1-14, April.
- Yating Guo & Guoju Ye & Wei Liu & Dafang Zhao & Savin Treanţǎ, 2021. "Optimality Conditions and Duality for a Class of Generalized Convex Interval-Valued Optimization Problems," Mathematics, MDPI, vol. 9(22), pages 1-14, November.
More about this item
Keywords
Interval Arithmetic; Interval Differentiability; Hukuhara Difference; Hukuhara Derivative; Interval Differential Equations.;All these keywords.
JEL classification:
- C00 - Mathematical and Quantitative Methods - - General - - - General
- C60 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling - - - General
- C63 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling - - - Computational Techniques
- C88 - Mathematical and Quantitative Methods - - Data Collection and Data Estimation Methodology; Computer Programs - - - Other Computer Software
- D80 - Microeconomics - - Information, Knowledge, and Uncertainty - - - General
Statistics
Access and download statisticsCorrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:urb:wpaper:08_03. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Carmela Nicoletti (email available below). General contact details of provider: https://edirc.repec.org/data/feurbit.html .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.